MAUDE Adverse Event Report: COOK INC KELLETT DRAINAGE ACCESS CATHETER NEEDLE; GCB NEEDLE, CATHETER

COOK INC KELLETT DRAINAGE ACCESS CATHETER NEEDLE; GCB NEEDLE, CATHETER
Catalog Number DTVN-5.0-19-20.0-U-GB.C.80
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the kellett drainage access catheter needle snapped during the procedure.It is unknown how the procedure was completed, but there were no injuries or additional procedures reported.

Brand Name
KELLETT DRAINAGE ACCESS CATHETER NEEDLE
Common Device Name
GCB NEEDLE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7782700
Report Number1820334-2018-02520
Device Sequence Number1517770
Product Code GCB
UDI-Device Identifier00827002201552
UDI-Public(01)00827002201552(17)180327(10)5758485
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2018
Device Catalogue NumberDTVN-5.0-19-20.0-U-GB.C.80
Device Lot Number5758485
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date08/14/2018
Patient Sequence Number1